I was recently diagnosed with Type 2 Diabetes with blood glucose of 506 with eGFR of 70. When I went back 2 days later to do additional blood work (I had been on Metformin for 2 days), my blood glucose came back at 246, microalbumin at 357, creatine of 156 and eGFR at 89. What does this mean? Do I have kidney disease for sure since my microalbumin was so high? Or do they have to redo labs or do other labs to confirm? At most I have only had diabetes for 2 years; my routine blood work showed blood glucose of 124 in 2010 although I was never told till now. Please help. Thank you.
Microalbuminuria, decreased eGFR and elevated creatinine levels indicate renal compromise which may or may not be related to diabetes. With history of just 2 years of the condition, the later is a more likely possibility. I would suggest discussing the situation and the management plan in detail with your treating doctor.
Hope this is helpful.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.